# SDR IPXA2018071831778

- Difficulty date: July 16, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 52,490 hours, 16,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Broken
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTURE LEVER COVER CREW ENTRY DOOR BROKE OFF DURING FLIGHT.  DOOR ARMING LEVEL COVER HAS BEEN DEFERRED. REMOVED SERV DOOR ARMING LEVER HINGE & COVER IAW AMM 20-11-00 AND 52-12-02.
